MAUDE Adverse Event Report: CAREFUSION, INC DAWSON-YUHL-LEKSELL RONG FORCEPS 5X13MM; RONGEURS

CAREFUSION, INC DAWSON-YUHL-LEKSELL RONG FORCEPS 5X13MM; RONGEURS
Model Number NL7100-040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint details received: it was reported that product separated into two pieces while in use during procedure.Srg-dawson-yuhl-leksell rong forceps 5x13mm-nl7100-040.Email verbatim: describe the event or problem: leksell rongeur separated into two pieces while in use during procedure.One small metal piece was determined to be missing, but surgical tech was unsure whether the instrument was broken prior to the case started or if it actually broke while in use during the case.Surgical field searched, surrounding bed/floor/table searched, x-ray taken without locating missing metal piece.Radiologist confirmed no retained foreign objects present in wound.No further information available.
 
Additional Manufacturer Narrative
(b)(4).(b)(6) 2022 writer sent the customer an email acknowledging receipt of the complaint and requested follow up information including as to if there was any patient impact related to this event.Writer provided contact information.Device not yet evaluated, if the device is evaluated a follow up will be sent.

Brand Name
DAWSON-YUHL-LEKSELL RONG FORCEPS 5X13MM
Common Device Name
RONGEURS
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 north fairway drive
vernon hills, IL 60061
8015652341
MDR Report Key13869268
Report Number1423507-2022-00008
Device Sequence Number4612908
Product Code HTX
UDI-Device Identifier10885403083624
UDI-Public(01)10885403083624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNL7100-040
Device Catalogue NumberNL7100-040
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/23/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/23/2022